# SDR ASOA2015120714259

- Difficulty date: December 7, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333, CRACKED AT STR 1 RT.  RECEIVED AND COMPLIED WITH 601R-53-21-2680 PI. REMOVED FRAME AND STARTED DRILLING NEW FRAME IAW SRM 51-42-06 & 51-42-21.  DRILLED AND INSTALLED FRAME 333 AT SIGN RT IAW SRM 51-41-11 AND 51-42-06, & 51-42-21 AND DWL 601R 32004.  RECEIVED AND COMPLIED WITH 601R-53-21-2680 PL AND FINAL.  RECEIVED AND COMPLETED ECTC REO 601R-53-21-2680.
